I am single and I am not sexually active.Since a month I am having right side pelvic pain, lower back pain which radiates to leg. Along with this I also have feeling of fullness and sometimes sensation to urinate even if I have done it already. Last month I had increased amount of yellowish vaginal discharge with tinge of blood. I also have bowel issues, but that's since 3 years.As advised by my gynaec I have done CBC, liver profile, urine routine and TSH in blood tests. Everything came out to be normal. As the pain still persisted I have also gone through external USG (abdomen + pelvis ) as well as CT scan with contrast (abdomen and pelvis).That too came out to be normal.I have already visited 2 gynaecs, but no one seemed concerned about my symptoms but I didn't get relief. I read that though these symptoms are vague, they can be sign of ovarian cancer.I am dependent on my parents and as doctor think it's nothing, I won't be taken to any doctor for further advice. please help.
Like the answers? Chat privately for 24 hours with the doctor of your choice
see first off all minor details of ovarian problem can be detected on sonography...so if it is normal no need to wry...as u are not sexually active dont wry about vaginal discharge as its a normal thing bld tinged discharge in periovulatory days....i think, thinking too much about the symptoms is your disaese....so dont think too much and stay happy
Got ur pain and discomfort, though its unfortunate but still Its great, thanks for sharing well, ur consulted n investigation also are in normal range, still lot more to get about u n ur issue on AYURVEDIC Approach, it seems to be Vat-pittaj issue plz consult AYURVEDIC Dr at college Hospital in ur city. Hope Basti therapy and Raktamoksha will take care of ur issue.
Hi, I had a similar case in recent past and fortunately I was able to help her out. So I would like to help you out. Please fellow the following treatment n revert me back.
Tb. Mag phos 6x, 1 Tb four times a day.
Tb. Silicea,6x, 1 Tb four tines a day.
Take this medicine for 7 days n let me know.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.